MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM

MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Weakness (2145); Cognitive Changes (2551)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced increased weakness, worsening cognitive issues, and worsening speech aphasia.The patient was not released from the hospital until (b)(6) 2017 and required inpatient occupational and physical therapy.The event was considered ongoing.If additional information is received, a follow up report will be submitted.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6858927
Report Number3009970070-2017-00138
Device Sequence Number16308607
Product Code GEX
UDI-Device Identifier00816589020403
UDI-Public00816589020403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;